Is this gyno??

  1. New Member
    djlloyd's Avatar
    Join Date
    May 2004
    Age
    44
    Posts
    2
    Rep Power
    131
    Level
    2
    Lv. Percent
    16.5%

    Is this gyno??


    I currently have 2 weeks left on a 1T/4AD (topical spray) and 1,4 Andro (oral) stack.

    My nipples are sensitive to the touch. They do not itch nor is there any swelling or puffiness.

    Can anyone tell me if this is gyno or just some other mild reaction to the 1T/ 4AD spray that I spray on my chest (and other parts of my body)? I have stopped spraying on my chest to see if there is any difference and there is no difference.

    I have 100/10mg tablets of nolva if needed?

  2. New Member
    RLD's Avatar
    Join Date
    Dec 2003
    Posts
    159
    Rep Power
    214
    Level
    11
    Lv. Percent
    29.95%

    Sensitive nips are not Gyno. This is going to be one of those cases where its a questions of paranoia or not. I mean if your really worried that it might progress into something then start taking Nolva now untill its subsides. Then again your nips just could be kinda sensative right now. I'd say any swelling or lumpyness start Nolva immediaetly. Its always better to be safe then sorry.
  3. New Member
    djlloyd's Avatar
    Join Date
    May 2004
    Age
    44
    Posts
    2
    Rep Power
    131
    Level
    2
    Lv. Percent
    16.5%

    This is not a minor sensitivity. They are very sensitive to touch. This is something that was not there before I started the cycle.

    Thank you for your response. I think I will take your advice and take the Nolva just to be safe.

    Will taking the Nolva have a negative effect on the results I will get on my last 2 weeks of my cycle?
    •   
       

  4. Banned
    sifu's Avatar
    Join Date
    Feb 2003
    Posts
    1,395
    Rep Power
    0
    Level
    29
    Lv. Percent
    15.15%
    Achievements Posting Pro

    No, it will not hinder effects.
  5. Advanced Member
    jjjd's Avatar
    Join Date
    Sep 2003
    Posts
    703
    Rep Power
    1001
    Level
    21
    Lv. Percent
    69.23%

    how will nolva NOT hinder effects? maybe not very significantly, but considering IGF issues, as well as estrogen issues (estrogen does increase a # of strength factors etc.) i don't see how you can say this.

    you could say "not very significantly", but i don't see how nolva won't hinder effects of an androgen cycle.
  6. Banned
    sifu's Avatar
    Join Date
    Feb 2003
    Posts
    1,395
    Rep Power
    0
    Level
    29
    Lv. Percent
    15.15%
    Achievements Posting Pro

    I know because i have ran over six different PH cycles and three AAS cycles, and it has never hindered my gains. We are talking real world results here. It will not hinder his results.
  7. Senior Member
    Longdog's Avatar
    Join Date
    Jun 2003
    Posts
    1,261
    Rep Power
    771
    Level
    27
    Lv. Percent
    22.86%
    Achievements Posting Pro

    I have to agree with sifu. While taking nolva on-cycle probably will hinder gains slightly on a scientific level, I honestly have never noticed a difference in gains. It will help with water retention too.

    This case here sounds like paranoia to me. I would not start taking the nolva unless you experience puffiness or lumpy tissue. It's really up to you though if you want to start, djlloyd. It's your body.
  8. Advanced Member
    jjjd's Avatar
    Join Date
    Sep 2003
    Posts
    703
    Rep Power
    1001
    Level
    21
    Lv. Percent
    69.23%

    again, i am talking about "significance". iow, by its very method of action, i don't see how nolva WON'T hinder gains, and I have seen other claim it DOES (n>1). to what extent it does (significance) is dependant on a host of factors.

    if it wasn't significant for you, that's good. Methinks low dose nolva will have a minimal effect, if even noticeable.
  9. New Member
    Trapark666's Avatar
    Join Date
    Jun 2003
    Posts
    69
    Rep Power
    175
    Level
    8
    Lv. Percent
    31.48%

    I agree with Longdog and RLD. This is probably more paranoia than gyno. If you are shaving your chest and then applying the spray, your nipples will get tender as hell. Try a different application spot for a while and see if the problem subsides.
  

  
 

Similar Forum Threads

  1. Pictures of chest, is this Gyno?
    By Methyl1 in forum Pics
    Replies: 31
    Last Post: 08-22-2011, 05:05 PM
  2. Matrix or others - Is this Gyno?
    By superone in forum Male Anti-Aging Medicine
    Replies: 4
    Last Post: 06-04-2009, 01:43 AM
  3. is this gyno?
    By 89coupe in forum Anabolics
    Replies: 6
    Last Post: 12-01-2006, 12:19 PM
  4. Is this gyno starting?
    By iron-mind in forum Anabolics
    Replies: 16
    Last Post: 09-25-2005, 11:28 AM
  5. is this gyno?
    By corteztk1982 in forum Anabolics
    Replies: 3
    Last Post: 11-29-2003, 06:52 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in